Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Could my job be effecting my eyes?
An_253917 posted:
I was born with Amblyoplia in my left eye. At age 18 I became a Nail Technician. The Acrylic Liquid has always made my eyes water, but it seems to be getting much worse and actually causing a more thick mucus sometimes. Now, if I have more than 2 Acrylic Clients in one day, I get a migraine based behind my eyes. Is this just related to my Amblioplia, or am I developing an allergy to the Acrylic Liquid?
Alan M Kozarsky, MD responded:
Amblyopia (lazy eye) is a condition in which one eye has permanent decreased vision because it was not used during childhood.

Sounds like the substances that you work with during the day are irritating your eyes. I don't think you are permanently damaging your eyes but the common sense rule applies...if it hurts and doesn't feel good, don't do it.

Can you change your work conditions to make this more tolerable? Better ventilation, alternative materials, etc???

Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

blurry eyes
sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.